Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 68017, 7 pages
Research Article

Best Simultaneous Approximation in Orlicz Spaces

1Mathematics Department, Hashimia University, P.O. Box 150459, Zarqa 13115, Jordan
2Mathematics Department, Yarmouk University, Irbed 21163, Jordan

Received 18 July 2006; Revised 14 January 2007; Accepted 17 April 2007

Academic Editor: Ricardo Estrada

Copyright © 2007 M. Khandaqji and Sh. Al-Sharif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Khandaqji and Sh. Al-Sharif, “Best Simultaneous Approximation in Orlicz Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 68017, 7 pages, 2007. doi:10.1155/2007/68017